# SDR IPXA2016071405840

- Difficulty date: July 6, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 1 PYLON FWD UPPER RIGHT SIDE FISH PLATE CRACKED AT RIB 3A.   REMOVED AND REPLACED THE PLATE IAW SRM 51-40-21.
